# SDR ASAA2015111214126

- Difficulty date: November 12, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2631025
- Part serial: 2198
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP UPPER SURFACE INBD END IS CHAFED.  ACFT GROUNDED.  REMOVED EXISTING DAMAGED REPAIR SECTION AT LT WING INBD MIDFLAP FABRICATED AND INSTALLED NEW REPAIR SKIN SECTION IAW SRM 57-53-01-2R-3, REPAIR 3, FIG 201.
